# SDR EGRR119748

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N906LL
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Aircraft time: 5,173 hours, 24,735 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Corroded
- Location: Tailboom
- Component: Tailboom
- Component part number: 365A2331400252
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HR INSPECTION FOUND CORROSION ON LT  AND RT DOUBLERS AT FITTINGS IN TAILBOOM AT AIRCRAFT STATION 7951 MM.  REMOVED DOUBLER INSPECTED AND REPAIRED IAW AMERICAN EUROCOPTER REPORT AERS-08-1014.
